The ibuprofreno is a remedy, action: anti-inflammatory, analgesic and antipyretic, he is very popular, because it does not require a prescription to make the purchase of remedy, that remedy is purchased by patients with pain and infections.
This medicine is rated among the non-steroidal anti-inflammatory drugs, this means that it acts as a reversible inhibitor of the enzyme cyclooxygenase and from this process helps in reducing the formation of precursors of prostaglandins and thromboxanes, summarizing the medicine directly combat inflammation in the body.
In Brazil the pharmacies ibuprogeno remedy can be found with the following names Anadvil, Brufen, Ozonol, Seractil and Just.
Ibuprofen Medication Information:
- It can be used to combat fever and mild to moderate pain intensity, with connection to colds and flu;
- Fight the pain of throat;
- Combat the color of head;
- Combat toothache;
- Combating back pain;
- Fighting menstrual cramps;
- Fighting muscle aches and other.
The remedy is found in pill, capsule, jelly drops, suspension and oral suspension. To be consumed by adults, is indicated:
Recommended dose is 800 to 1600mg (2 to 4 tablets) per day, divided into intervals of 4 to 6 hours. If used as an analgesic and antipyretic, dose change, dai’s recommended 400mg (1 tablet) every 4 to 6 hours, depending on the intensity of the pain and the patient’s response to treatment.
For use of ibuprofen in children under 2 years of age should be done under a physician’s guidance.
For children from 6 months of age, the recommended dosage is 1 to 2 drops/kg at intervals of 3 to 4 times a day, not to exceed the maximum of 40 drops per dose. Pediatric patients with more than 30kg should not exceed the maximum dose of 200mg.
Ibuprofen is not recommended for pregnant women or during breastfeeding because some substances of the remedy can be transmitted to the fetus or baby.
In addition to pregnant women, it is not advisable for children under 6 years, people with hypersensitivity to any formula of compound medicine that contains ibuprofen, patients diagnosed with angioedema, bronchospasm, nasal polyp syndrome, peptic ulcer, active GI bleeding and cases acetylsalicylic acid.
Ibuprofen Oral Suspension
Central Orthopedic GroupMedication Approach to Chronic …
Motrin Childrens Cold
Motrin (Ibuprofen) Patient Information: Side Effects and …
OTC Anti-Inflammatory Drugs: A Guide
What Migraine Medications are Available to Me?
Medication Approach to Chronic Pain
Guide for Parents: Avoid Medication Mistakes (Infographic …
Aspirin for Dogs, Is It Safe, Baby Aspirin, Buffered …
The experts’ guide to banishing headaches
Cysts Guide: Causes, Symptoms and Treatment Options
NURSE 305 Study Guide (2015-16 Depriest, Aimee Michelle …
Groin Strain Injury: Causes, Symptoms & Treatment Options …